Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 469509, 5 pages
http://dx.doi.org/10.1155/2014/469509
Research Article

Iterative Approximation of the Minimal and Maximal Positive Solutions for Multipoint Fractional Boundary Value Problem on an Unbounded Domain

1Department of Applied Mathematics, Xidian University, Xi'an, Shaanxi 710071, China
2School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China

Received 27 May 2013; Revised 11 November 2013; Accepted 18 November 2013; Published 28 January 2014

Academic Editor: Aurelian Gheondea

Copyright © 2014 Guotao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calf, USA, 1999. View at MathSciNet
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  3. V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific, Cambridge, UK, 2009.
  4. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007.
  5. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Hackensack, NJ, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. Jarad, T. Abdeljawad, and D. Baleanu, “Stability of q-fractional non-autonomous systems,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 780–784, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G.-C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives–-new Lagrange multipliers,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. E. Hernández, D. O'Regan, and K. Balachandran, “On recent developments in the theory of abstract differential equations with fractional derivatives,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3462–3471, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Cabada and G. Wang, “Positive solutions of nonlinear fractional differential equations with integral boundary value conditions,” Journal of Mathematical Analysis and Applications, vol. 389, no. 1, pp. 403–411, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Wang, A. Cabada, and L. Zhang, “Integral boundary value problem for nonlinear differential equations of fractional order on an unbounded domain,” to appear in Journal of Integral Equations and Applications.
  11. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Bai and W. Sun, “Existence and multiplicity of positive solutions for singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 63, no. 9, pp. 1369–1381, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Dabas and A. Chauhan, “Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 754–763, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Sakthivel, N. I. Mahmudov, and J. J. Nieto, “Controllability for a class of fractional-order neutral evolution control systems,” Applied Mathematics and Computation, vol. 218, no. 20, pp. 10334–10340, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Ahmad, J. J. Nieto, A. Alsaedi, and M. El-Shahed, “A study of nonlinear Langevin equation involving two fractional orders in different intervals,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 599–606, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Ahmad and S. K. Ntouyas, “Existence results for nonlocal boundary value problems of fractional differential equations and inclusions with strip conditions,” Boundary Value Problems, vol. 2012, article 55, 21 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. P. Agarwal, D. O'Regan, and S. Staněk, “Positive solutions for mixed problems of singular fractional differential equations,” Mathematische Nachrichten, vol. 285, no. 1, pp. 27–41, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Arara, M. Benchohra, N. Hamidi, and J. J. Nieto, “Fractional order differential equations on an unbounded domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 580–586, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Zhao and W. Ge, “Unbounded solutions for a fractional boundary value problems on the infinite interval,” Acta Applicandae Mathematicae, vol. 109, no. 2, pp. 495–505, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Liang and J. Zhang, “Existence of multiple positive solutions for m-point fractional boundary value problems on an infinite interval,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1334–1346, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Liang and J. Zhang, “Existence of three positive solutions of m-point boundary value problems for some nonlinear fractional differential equations on an infinite interval,” Computers & Mathematics with Applications, vol. 61, no. 11, pp. 3343–3354, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. X. Su, “Solutions to boundary value problem of fractional order on unbounded domains in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 8, pp. 2844–2852, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Su and S. Zhang, “Unbounded solutions to a boundary value problem of fractional order on the half-line,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1079–1087, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. P. Agarwal, M. Benchohra, S. Hamani, and S. Pinelas, “Boundary value problems for differential equations involving Riemann-Liouville fractional derivative on the half-line,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 18, no. 2, pp. 235–244, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L. Zhang, B. Ahmad, G. Wang, R. P. Agarwal, M. Al-Yami, and W. Shammakh, “Nonlocal integrodifferential boundary value problem for nonlinear fractional differential equations on an unbounded domain,” Abstract and Applied Analysis, vol. 2013, Article ID 813903, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. G. Wang, B. Ahmad, and L. Zhang, “A coupled system of nonlinear fractional differential equations with multipoint fractional boundary conditions on an unbounded domain,” Abstract and Applied Analysis, vol. 2012, Article ID 248709, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. G. S. Ladde, V. Lakshmikantham, and A. S. Vatsala, Monotone Iterative Techniques for Nonlinear Differential Equations, Monographs, Advanced Texts and Surveys in Pure and Applied Mathematics, 27, Pitman, Boston, Mass, USA, 1985. View at MathSciNet
  28. J. J. Nieto, “An abstract monotone iterative technique,” Nonlinear Analysis: Theory, Methods & Applications, vol. 28, no. 12, pp. 1923–1933, 1997. View at Google Scholar · View at Scopus
  29. J. D. Ramírez and A. S. Vatsala, “Monotone iterative technique for fractional differential equations with periodic boundary conditions,” Opuscula Mathematica, vol. 29, no. 3, pp. 289–304, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. G. Wang, “Monotone iterative technique for boundary value problems of a nonlinear fractional differential equation with deviating arguments,” Journal of Computational and Applied Mathematics, vol. 236, no. 9, pp. 2425–2430, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. G. Wang, R. P. Agarwal, and A. Cabada, “Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 25, no. 6, pp. 1019–1024, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. G. Wang, D. Baleanu, and L. Zhang, “Monotone iterative method for a class of nonlinear fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 15, no. 2, pp. 244–252, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. L. Zhang, B. Ahmad, G. Wang, and R. P. Agarwal, “Nonlinear fractional integro-differential equations on unbounded domains in a Banach space,” Journal of Computational and Applied Mathematics, vol. 249, pp. 51–56, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  34. T. Jankowski, “Fractional equations of Volterra type involving a Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 26, no. 3, pp. 344–350, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. F. A. McRae, “Monotone iterative technique and existence results for fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. 6093–6096, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. Z. Wei, Q. Li, and J. Che, “Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 260–272, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. Z. Liu, J. Sun, and I. Szántó, “Monotone iterative technique for Riemann-Liouville fractional integro-differential equations with advanced arguments,” Results in Mathematics, vol. 63, no. 3-4, pp. 1277–1287, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. X. Zhang, L. Liu, Y. Wu, and Y. Lu, “The iterative solutions of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4680–4691, 2013. View at Publisher · View at Google Scholar · View at MathSciNet